| Model Number |
PROXIMAL HUMERAL PLATE, 8 HOLE |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Pain (1994)
| Date of Event |
10/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2024, it was reported by a patient who underwent a procedure where arthrex devices were implanted was experiencing a painful reaction.The initial procedure occurred on (b)(6) 2023.T he patient began to experience pain 3-4 weeks post.The patient was referred to a pain specialist who suggested she was having an allergic reaction as the scar was red and puffy.She noted she feels terrible pain and throbbing, and when attempting to lift, it's painful.The surgeon mentioned she could have the devices removed in 6 months from her surgery date.However, she is not sure she can take the pain that much longer.No additional information was provided, and additional information has been asked.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.